# SDR UALA2009102303322

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 66,917 hours, 19,498 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Out Of Tolerance
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY-SERVICE DOORS R AFT EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  CLEANED AND LUBED LINKAGE, OPS CHECK GOOD.
